- General forums
- Treatments for multiple sclerosis
- Tecfidera Issues: weight gain and diabetes. Anyone else have these side effects?
Tecfidera Issues: weight gain and diabetes. Anyone else have these side effects?
- 22 views
- 0 support
- 1 comment
@summerdream79 Hello summerdream79, thank you for your comment. Maybe try posting your question in this discussion which has already had a few replies, to see if other members have an opinion on the subject.
Give your opinion
Articles to discover...
06/05/2023 | Testimonial
06/03/2023 | Advice
How to manage physical issues associated with returning to exercise?
05/28/2023 | Nutrition
05/26/2023 | Nutrition
Food intolerance: what is it and how does it affect our health?
02/20/2019 | Advice
Cigarettes VS e-cigarettes: an update on the consumption and pitfalls to avoid
03/11/2019 | News
04/15/2019 | Advice
02/14/2019 | Advice
You wish to be notified of new comments
You have been subscribed
I was diagnosed with MS in July of 2018 and prescribed Tecfidera, which has really helped to reduce the size of my lesions. However, since being on the medication, I’ve gained 40 pounds and now have diabetes. Right before starting Tecfidera, my blood work was normal. I have not changed my eating habits, so I’m convinced that Tecfidera is causing the weight gain and increased blood sugar. I’ve talked to my neurologist and clinical pharmacist about this in the past, and they both said that the medication was not to blame. Has anyone else had either of these two side effects from Tecfidera?